MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER
Model Number SK15018
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiration date: 06/2024).
 
Event or Problem Description
It was reported that during a recanalization procedure, catheter allegedly ruptured.It was further reported that ruptured catheter tip was removed.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Three electronic photos were provided and reviewed.The photo shows the seeker catheter in which a part of the catheter shaft was noted to be detached.Hence, based on the photo review, the reported detachment issue can be confirmed.Therefore, the investigation is confirmed for the reported detachment issue.A definitive root cause for the reported detachment issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiration date: 06/2024), g3, h6 (method).H11: h6 (device, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure, catheter was allegedly ruptured.It was further reported that a portion of the catheter was remained in the body of the patient.Reportedly the ruptured catheter tip was removed over guide wire.The procedure was completed using another device.There was no reported patient injury.

Brand Name
SEEKER CROSSING SUPPORT
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15993801
Report Number2020394-2022-00991
Device Sequence Number17668060
Product Code DQY
UDI-Device Identifier00801741067914
UDI-Public(01)00801741067914
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK15018
Device Catalogue NumberSK15018
Device Lot NumberVTGT0366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown